# SDR UIEA200800010

- Difficulty date: January 10, 2008
- Submitted: January 10, 2008
- Operation: Air carrier
- Aircraft: N412
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Aircraft time: 34,148 hours, 5,146 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E FIXED UPPER PANEL WS426 CRACKED FROM THE L/E OF THE PANEL THROUGH TO THE FIRST RIVET HOLE.  LOCATION IS 29" OUTBD OF INBD EDGE OF FIXED PANEL AT WS 426, 0.500" LONG.  OUT OF LIMITS AS PER SRM 51-70-02.
